# SDR AALA202507104635

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 44,887 hours, 18,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND ECS BAY AFT BULKHEAD INBOARD SIDE UPPER CHORD AT STA 663, FROM RBL 5 TO RBL 15. REPAIRED CHORD PER SRM 57-10-10-2R-5.
